hey there- i'm with you. took 16 last week and been trying each of last few days to make it past "day 1" -keep calling in and getting 5 or 10 more... fiendish brain. I'm with you too.. in fact all of you in the same place
yeppers...GO FOR IT...it *****, but does not last too long. Follow the advice of the folks on here and post and read and write as many times as you like...
Jeeze, I wish my habit was one a day...I too was up to like 15 norcos a day...but ran out of money and patience on the home front. This is no way to live...we are here for you...I am on day 3-4ish and feeling ok...very much looking forward to the end of the week...but I am SOOOO much closer than I was last Monday when I took 16!!!!
I wouldn't try tapering down to 1 pill or 1/2 pill etc, that hardly ever works. I believe the best way to go at it is ct, its gonna be rough, its gonna be tough, but if you can bunker down and ride out the first four or five days you will see things to get better, gradually and so on. All here for you, keep postin.
scaredmom is telling it straight. Thomas can be found here http://www.medhelp.org/health_pages/Addiction/Thomas-Recipe-Re-Posted/show/16?cid=66
70% Dark chocolate helps the cravings
you should be able to stop with little to no withdraws. check out the thomas recipe and amino acid protocol, get gatorade, benadryl, immodium, and bananas. take lots of hot baths, exercise when you can. you will have flu like symptoms for about a wk, days 3 and 4 are the worst and then every day is better. know we are here to help and support you. post and keep posting. good luck
I REALLY REALLY want to stop....I will check out that recipe....Thanks hun....
Hey sweet pea.. If you haven't already checked out the THOMAS RECEIPE do so..
It will help you thru the withdrawl process...
If you really want to stop using.. we're all out here for you..
Yeah...I am trying to stop...You would think by only taking one a day (more on the weekends) that it would be easy...But it's not....NOT at all.....=( I thought the same about the clonazapam I am taking...I take one at night..I tried to stop...and the worst wd stuff going on...So, still on those too
I hope you are doing better =) I wish the best for you too
This just ***** no matter how you look at it....
STOP.... You have already stated that they just aren't 'FUN' anymore...
bOY do I know that feeling!
You are soooo far ahead of the game if you're only taking 1 a day....
(I was taking up to 10 Norco a day.. for 2 back surgeries, etc) and I found out (the hard way) that the MORE I took, the more PAIN I was in... And.. the LESS FUN I was HAVING!
So.. STOP now!
You may feel like poop for a few days but you will be able to LIVE YOUR LIFE without the pills which is what I WISH for YOU!